Title
Pathological changes in the rabbit ileal loop model caused by Campylobacter jejuni from human colitis Pathological changes in the rabbit ileal loop model caused by Campylobacter jejuni from human colitis
Author
Faculty/Department
Faculty of Medicine and Health Sciences
Publication type
article
Publication
Edinburgh ,
Subject
Human medicine
Source (journal)
Journal of medical microbiology. - Edinburgh, 1968, currens
Volume/pages
38(1993) , p. 316-321
ISSN
0022-2615
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle